# SDR AALA20150828005

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 64,264 hours, 31,351 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR STOP FITTING CRACKED, FWD SIDE OF DOOR, 2ND FROM BOTTOM.  R & R FITTING IAW AARD 51-00-05-1, DWG 5910141 & DWG CDK2345.
